# SDR IPXA2021060170028

- Difficulty date: May 29, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N606UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64253
- Aircraft time: 15,094 hours, 2,131 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Warning Message
- Condition: Illuminated
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:NA**ATB - NO EMERG DECLARED - NO EMERG EQPT USED - LANDED W/OUT INCIDENT** AFTER TAKE OFF GOT " GEAR TILT" EICAS, RETURNED BACK TO SYD.HYD QTY AND PRESS CHKD SATIS, REF PREVIOUS TLP BLEEDING OF LH BLG SYS 1 HYD BLEEDING C/O AND ASSOCIATED FUSE RESET CHK IAW AMM 32-13.24.401 SATIS. GEAR TILT MESSAGE ERASED.
